# SDR CA150316009

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 11,039 hours
- Engine: Lyc O320D2J
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 4371
- Condition: Failed
- Location: Magneto
- Part time: 1,187 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO POINTS FAILED TO OPEN DURING ROUTINE TIMING CHECK AT 253 HRS SINCE 500HR INSPECTION.
